# SDR DL73K992555

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Line
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SOLID WING BODY OVERHEAT LIGHT PASSING 1,500 FT, AFTER TAKEOFF.  AFTER COMPLETING PROCEDURES, LIGHT REMAINED ON.  RETURNED TO  DEPARTURE AIRPORT AND LANDED.  A/C GROSS WEIGHT UPON LANDING 112,000 LBS.  FOUND BLEED LEAK FWD OF APU BLEED VALVE.  REPLACED GASKETS, CLEANED SENSE LOOP.
